# SDR A6WA201643981

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 31,835 hours, 30,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 601R3202811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BEAM AT FS 513.00 HAS A SPOT OF CORROSION ON INBD FLANGE AT STR 5L.  REPAIRED FS 513.00 FRAME IN PASSENGER CABIN ON INBD FLANGE AT STR 5L IAW EA AWAC-CRJ253-00401, REV-IR DATED 06/01/2016.
